# SDR ASAA2018012623496

- Difficulty date: January 26, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500H, LBL20, FWD SIDE OF FRAME, INTERCOSTAL SUPPORT ANGLE IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL ANGLE IAW SRM 51-40-02-0G-0, FIG 8, AND SRM 51-40-02-0G-0, PARA 4 AND 7D.
